# SDR AALA20141222012

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 60,732 hours, 7,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER AFT SKIN DENTED AT BS 1799 BETWEEN STRINGERS 35 RT & 36 RT.  REPAIRED SKIN IAW SRM 53-00-01-2R-7 REPAIR 7 FIG 202.
